# SDR AALA202104309010

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: S906101358011
- Condition: No Test
- Location: L1 Door Emer Pwr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY GREEN LIGHT FAILED TO ILLUMINATE DURING OPERATIONAL TEST.REPLACED BACKUP BATTERY PER AMM 52-12-20 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
